# SDR AALA982246

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896AA
- Make and model: Boeing 727223
- Aircraft serial: 22012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD SIDE STATION 600 OUTBOARD STRINGER 27L TO 26L SHEAR TIE CORRODED.  INSTALLED NEW SHEAR TIE PER SRM 51-10-1.  (M)
